JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 85
A New Subclass of Uniformly Convex Functions and a Corresponding Subclass of Starlike Functions with Fixed Second Coefficient

    Authors: G. Murugusundaramoorthy, N. Magesh,  
    Keywords: Univalent, Convex, Starlike, Uniformly convex, Uniformly starlike, Linear operator.  
    Date Received: 22/06/04  
    Date Accepted: 25/08/04  
    Subject Codes:


    Editors: Anthony Sofo,  

Making use of Linear operator theory, we define a new subclass of uniformly convex functions and a corresponding subclass of starlike functions with negative coefficients. The main object of this paper is to obtain coefficient estimates distortion bounds, closure theorems and extreme points for functions belonging to this new class. The results are generalized to families with fixed finitely many coefficients.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login